ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Note on an LQG Regulator with Markovian Switching and Pathwise Average Cost

Ghosh, Mrinal K and Arapostathis, Aristotle and Marcus, Steven I (1995) A Note on an LQG Regulator with Markovian Switching and Pathwise Average Cost. In: IEEE Transactions on Automatic Control, 40 (11). pp. 1919-1921.

[img]
Preview
PDF
A_Note_on_-_38.pdf

Download (317Kb)

Abstract

We study a linear system with a Markovian switching parameter perturbed by white noise. The cost function is quadratic. Under certain conditions, we find a linear feedback control which is almost surely optimal for the pathwise average cost over the infinite planning horizon.

Item Type: Journal Article
Additional Information: Copyright 1995 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 25 Aug 2008
Last Modified: 19 Sep 2010 04:29
URI: http://eprints.iisc.ernet.in/id/eprint/7604

Actions (login required)

View Item View Item